FIRST AID ONLY - PhysiciansCare Extra Strength Non-Aspirin, 50x2/box

FIRST AID ONLYSKU: FA-90016
filler

Price:
Sale price$5.99

Shipping calculated at checkout

Stock:
Only 6 units left

Description

Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.

Estimate shipping

You may also like

Recently viewed